Asian Journal of Mathematics

Volume 19 (2015)

Number 5

Perturbation of Baum–Bott residues

Pages: 871 – 886



Filippo Bracci (Dipartimento Di Matematica, Università di Roma “Tor Vergata”, Roma, Italy)

Tatsuo Suwa (Department of Mathematics, Hokkaido University, Sapporo, Japan)


We prove that Baum-Bott residues vary continuously in an appropriate sense under smooth deformations of holomorphic foliations. This provides an effective way of computing residues.


holomorphic foliations, Baum–Bott residues, deformations

2010 Mathematics Subject Classification

32A27, 32S65, 37F75

Full Text (PDF format)

Published 20 November 2015